MathSciNet Relay Station
MathSciNet bibliographic data
MR376526 (51 #12701) 10C05 (16A18)
Nipp, Gordon L. The spinor genus of quaternion orders. Trans. Amer. Math. Soc. 211 (1975), 299–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement